RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yurko, Vyacheslav Anatol'evich

Statistics Math-Net.Ru
Total publications: 58
Scientific articles: 57

Number of views:
This page:3500
Abstract pages:12491
Full texts:4620
References:1471
Professor
Doctor of physico-mathematical sciences (1992)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 28.08.1949
E-mail:
Keywords: ordinary differential equations, partial differential equations, functional analysis, spectral theory, inverse problems, numerical analysis.

Biography

V. A. Yurko was born on 28 August 1949 in Ozinki, Saratov district, Russia. In 1971 he graduated from Saratov State University (Department of Mathematics and Mechanics) and received his diploma in mathematics. In 1971–1974 he was a post-graduate student (aspirant) of the same department, where his thesis advisor was professor A. P. Hromov. V. A. Yurko received the degree of Kandidat of Physical and Mathematical Sciences (Ph.D.) in 1975 from Saratov State University. He was an assistant professor of mathematics in Saratov Polytechnical Institute (1974–1977) and an associate professor (docent) of Department of Mathematics and Mechanics Saratov State University (1977–1991). In 1992 he received the degree of Doctor of Physical and Mathematical Sciences from Moscow State University. He is currently a professor of mathematics of Department of Mathematics and Mechanics Saratov State University, Head of the Faculty of Mathematical Physics and Numerical Analysis. More than 150 research articles and 6 monographs have been published. He is a Fellow of American Mathematical Society.

   
Main publications:
  • Yurko V. A., Recovery of nonselfadjoint differential operators on the half-line from the Weyl matrix // Mat. Sbornik, 182 (1991), no. 3, 431–456 (Russian); English transl. in Math. USSR Sbornik, 72 (1992), no. 2, 413–438.
  • Yurko V. A. Inverse Spectral Problems for Linear Differential Operators and their Applications. Gordon and Breach, New York, Amsterdam, 2000, 253 pp.
  • Yurko V. A., Inverse Spectral Problems and their Applications, Saratov, PI Press, 2001, 499 pp.
  • Freiling G. and Yurko V. A., Inverse Sturm–Liouville Problems and their Applications, NOVA Science Publishers, New York, 2001, 305 pp.
  • Yurko V. A., Methods of Spectral Mappings in the Inverse Problem Theory, Inverse and Ill-posed Problems Series. VSP, Utrecht, 2002, 250 pp.

http://www.mathnet.ru/eng/person8327
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:yurko.vjacheslav-anatoljevich
https://mathscinet.ams.org/mathscinet/MRAuthorID/197258
http://orcid.org/0000-0002-4853-0102

Publications in Math-Net.Ru
2019
1. V. A. Yurko, “On recovering differential operators on a closed set from spectra”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 19:4 (2019),  389–396  mathnet  isi
2. V. A. Yurko, “On the Inverse Problem for Differential Operators on a Finite Interval with Complex Weights”, Mat. Zametki, 105:2 (2019),  313–320  mathnet  elib; Math. Notes, 105:2 (2019), 301–306  isi  scopus
2018
3. V. A. Yurko, “On inverse problem for differential operators with deviating argument”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 18:3 (2018),  328–333  mathnet  isi  elib
2017
4. V. A. Yurko, “Spectral analysis of higher-order differential operators with discontinuity conditions at an interior point”, CMFD, 63:2 (2017),  362–372  mathnet  mathscinet
5. V. A. Yurko, “On recovering differential pencils on a bush-type graph”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 17:1 (2017),  51–61  mathnet  elib
2016
6. V. A. Yurko, “On inverse periodic problem for differential operators for central symmetric potentials”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 16:1 (2016),  68–75  mathnet  mathscinet  elib
7. V. A. Yurko, “Inverse Problems for First-Order Integro-Differential Operators”, Mat. Zametki, 100:6 (2016),  939–946  mathnet  mathscinet  elib; Math. Notes, 100:6 (2016), 876–882  isi  scopus
8. V. A. Yurko, “Inverse spectral problems for differential operators on spatial networks”, Uspekhi Mat. Nauk, 71:3(429) (2016),  149–196  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:3 (2016), 539–584  isi  scopus
2015
9. O. B. Gorbunov, C.-T. Shieh, V. A. Yurko, “Systems of differential equations on the line with regular singularities”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 15:1 (2015),  27–31  mathnet  isi  elib
10. V. A. Yurko, “On an Inverse Problem for Quasiperiodic Differential Pencils with Jump Conditions inside the Interval”, Mat. Zametki, 98:3 (2015),  476–480  mathnet  mathscinet  elib; Math. Notes, 98:3 (2015), 529–533  isi  scopus
2014
11. G. Freiling, V. Yurko, “Recovering Sturm–Liouville operators on hedgehog-type graphs with general matching conditions”, Eurasian Math. J., 5:4 (2014),  56–69  mathnet
12. V. A. Yurko, “Inverse Spectral Problem for Discrete Operators in Topological Spaces”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:4(1) (2014),  439–447  mathnet
13. V. A. Yurko, “On an inverse problem for differential operators on hedgehog-type graphs”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:1 (2014),  65–72  mathnet
14. V. A. Yurko, “Inverse Problem for Differential Operators on Spatial Networks with Different Orders on Different Edges”, Tr. Mosk. Mat. Obs., 75:2 (2014),  125–138  mathnet  elib; Trans. Moscow Math. Soc., 75 (2014), 103–114  scopus
2013
15. V. A. Yurko, “Recovering Differential Operators on Star-Type Graphs with Different Orders on Different Edges”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:1(2) (2013),  112–116  mathnet
2012
16. V. A. Yurko, “Uniqueness of recovering arbitrary order differential operators on noncompact spatial networks”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 12:2 (2012),  33–41  mathnet
2011
17. L. Yu. Kossovich, V. A. Yurko, I. V. Kirillova, “Mode-series expansion of solutions of elasticity problems for a strip”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 11:2 (2011),  83–96  mathnet
18. V. A. Yurko, “Inverse Problem for Sturm–Liouville Operators on Hedgehog-Type Graphs”, Mat. Zametki, 89:3 (2011),  459–471  mathnet  mathscinet; Math. Notes, 89:3 (2011), 438–449  isi  scopus
2010
19. V. A. Yurko, “Uniqueness of the solution of the inverse problem for differential operators on arbitrary compact graphs”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 10:3 (2010),  33–38  mathnet
2009
20. V. A. Yurko, “An inverse spectral problem for differential operators on a hedgehog-type graph”, Dokl. Akad. Nauk, 425:4 (2009),  466–470  mathnet  mathscinet; Dokl. Math., 79:2 (2009), 250–254  isi  scopus
21. V. A. Yurko, “Recovering differential operators on a bush-type graph”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 9:2 (2009),  59–65  mathnet  elib
22. V. A. Yurko, “Recovering Sturm-Liouville operators from spectra on a graph with a cycle”, Mat. Sb., 200:9 (2009),  147–160  mathnet  mathscinet  zmath  elib; Sb. Math., 200:9 (2009), 1403–1415  isi  scopus
23. V. A. Yurko, “Inverse nodal problems for the Sturm–Liouville differential operators on a star-type graph”, Sibirsk. Mat. Zh., 50:2 (2009),  469–475  mathnet  mathscinet; Siberian Math. J., 50:2 (2009), 373–378  isi  scopus
2008
24. V. A. Yurko, “Recovering differential operators on a graph with a cycle and with generalized matching conditions”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 8:3 (2008),  10–17  mathnet  elib
25. V. A. Yurko, “On inverse nodal and spectral problems for boundary value problems with discontinuity conditions inside the interval”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 8:1 (2008),  31–35  mathnet
26. V. A. Yurko, “Inverse Problems for Differential Operators of Any Order on Trees”, Mat. Zametki, 83:1 (2008),  139–152  mathnet  mathscinet  zmath; Math. Notes, 83:1 (2008), 125–137  isi  scopus
2006
27. V. A. Yurko, “The inverse problem for pencils of differential operators on the half-line with turning points”, Fundam. Prikl. Mat., 12:5 (2006),  237–246  mathnet  mathscinet  zmath  elib; J. Math. Sci., 150:6 (2008), 2620–2627  elib  scopus
28. V. A. Yurko, “On recovering Sturm–Liouville operators on graphs”, Mat. Zametki, 79:4 (2006),  619–630  mathnet  mathscinet  zmath  elib; Math. Notes, 79:4 (2006), 572–582  isi  elib  scopus
29. V. A. Yurko, “On Recovering Differential Systems on a Finite Interval from Spectra”, Tr. Mat. Inst. Steklova, 255 (2006),  273–287  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 255 (2006), 260–274  scopus
2005
30. V. A. Yurko, “An Inverse Problem for Differential Systems on a Finite Interval in the Case of Multiple Roots of the Characteristic Polynomial”, Differ. Uravn., 41:6 (2005),  781–786  mathnet  mathscinet; Differ. Equ., 41:6 (2005), 818–823
31. V. A. Yurko, “Recovering singular differential pencils with turning point”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 5:1-2 (2005),  71–81  mathnet
2004
32. V. A. Yurko, “Reconstruction of Non-Self-Adjoint Differential Systems on the Half-Line from the Weyl Matrix”, Mat. Zametki, 76:2 (2004),  316–320  mathnet  mathscinet  zmath; Math. Notes, 76:2 (2004), 296–302  isi  scopus
33. V. A. Yurko, “An inverse spectral problem for singular non-self-adjoint differential systems”, Mat. Sb., 195:12 (2004),  123–156  mathnet  mathscinet  zmath; Sb. Math., 195:12 (2004), 1823–1854  isi  scopus
2002
34. V. A. Yurko, “Reconstruction of Singular Nonself-Adjoint Differential Operators with a Singularity Inside an Interval”, Differ. Uravn., 38:5 (2002),  645–659  mathnet  mathscinet; Differ. Equ., 38:5 (2002), 678–694
35. V. A. Yurko, “On Higher-Order Differential Operators with Singularity inside the Interval”, Mat. Zametki, 71:1 (2002),  152–156  mathnet  mathscinet  zmath  elib; Math. Notes, 71:1 (2002), 141–145  isi  scopus
2000
36. V. A. Yurko, “Boundary value problems with discontinuity conditions in an interior point of the interval”, Differ. Uravn., 36:8 (2000),  1139–1140  mathnet  mathscinet; Differ. Equ., 36:8 (2000), 1266–1269
37. V. A. Yurko, “Reconstruction of pencils of differential operators on the half-line”, Mat. Zametki, 67:2 (2000),  316–320  mathnet  mathscinet  zmath; Math. Notes, 67:2 (2000), 261–265  isi
38. V. A. Yurko, “An inverse problem for differential operator pencils”, Mat. Sb., 191:10 (2000),  137–160  mathnet  mathscinet  zmath  elib; Sb. Math., 191:10 (2000), 1561–1586  isi  scopus
1998
39. V. A. Yurko, “Integrable dynamical systems associated with higher-order difference operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 10,  71–81  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 42:10 (1998), 69–79
40. V. A. Yurko, “Reconstruction of Sturm–Liouville differential operators with singularities inside the interval”, Mat. Zametki, 64:1 (1998),  143–156  mathnet  mathscinet  zmath; Math. Notes, 64:1 (1998), 121–132  isi
1997
41. V. A. Yurko, “An inverse problem for systems of differential equations with nonlinear dependence on the spectral parameter”, Differ. Uravn., 33:3 (1997),  390–395  mathnet  mathscinet; Differ. Equ., 33:3 (1997), 388–394
1996
42. V. A. Yurko, “On discrete operators of higher order”, Uspekhi Mat. Nauk, 51:3(309) (1996),  217–218  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:3 (1996), 578–580  isi  scopus
1995
43. V. A. Yurko, “On an inverse problem for a nonlinear differential equation”, Differ. Uravn., 31:10 (1995),  1768–1769  mathnet  mathscinet; Differ. Equ., 31:10 (1995), 1741–1743
44. V. A. Yurko, “Integrations of nonlinear dynamic systems with the method of inverse spectral problems”, Mat. Zametki, 57:6 (1995),  945–949  mathnet  mathscinet  zmath  elib; Math. Notes, 57:6 (1995), 672–675  isi
45. V. A. Yurko, “On determination of self-adjoint differential operators on a semiaxis”, Mat. Zametki, 57:3 (1995),  451–462  mathnet  mathscinet  zmath  elib; Math. Notes, 57:3 (1995), 310–318  isi
46. V. A. Yurko, “On higher-order differential operators with a regular singularity”, Mat. Sb., 186:6 (1995),  133–160  mathnet  mathscinet  zmath; Sb. Math., 186:6 (1995), 901–928  isi
1994
47. V. A. Yurko, “On Differential Operators with Nonseparated Boundary Conditions”, Funktsional. Anal. i Prilozhen., 28:4 (1994),  90–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:4 (1994), 295–297  isi
1993
48. V. A. Yurko, “An inverse problem for higher-order differential equations with a singularity”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 7,  59–67  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:7 (1993), 58–66
1992
49. V. A. Yurko, “An inverse problem for differential equations with a singularity”, Differ. Uravn., 28:8 (1992),  1355–1362  mathnet  mathscinet; Differ. Equ., 28:8 (1992), 1100–1107
1991
50. V. A. Yurko, “Integration of the Boussinesq equation on the half-line”, Differ. Uravn., 27:9 (1991),  1647–1648  mathnet  mathscinet  zmath
51. V. A. Yurko, “An inverse problem for differential operators on the half-axis”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 12,  67–76  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:12 (1991), 67–74
52. V. A. Yurko, “Inverse problem for integrodifferential operators”, Mat. Zametki, 50:5 (1991),  134–146  mathnet  mathscinet  zmath; Math. Notes, 50:5 (1991), 1188–1197  isi
53. V. A. Yurko, “Recovery of nonselfadjoint differential operators on the half-line from the Weyl matrix”, Mat. Sb., 182:3 (1991),  431–456  mathnet  mathscinet  zmath; Math. USSR-Sb., 72:2 (1992), 413–438  isi
1989
54. V. A. Yurko, “Reconstruction of higher-order differential operators”, Differ. Uravn., 25:9 (1989),  1540–1550  mathnet  mathscinet; Differ. Equ., 25:9 (1989), 1082–1091
1988
55. V. A. Yurko, “Uniqueness of a reconstruction of binomial differential operators from two spectra”, Mat. Zametki, 43:3 (1988),  356–364  mathnet  mathscinet  zmath; Math. Notes, 43:3 (1988), 205–210  isi
1985
56. V. A. Yurko, “Inverse problem for integral operators”, Mat. Zametki, 37:5 (1985),  690–701  mathnet  mathscinet  zmath; Math. Notes, 37:5 (1985), 378–385  isi
1983
57. V. A. Yurko, “Reconstruction of fourth-order differential operators”, Differ. Uravn., 19:11 (1983),  2016–2017  mathnet  mathscinet  zmath
1975
58. V. A. Yurko, “The inverse problem for differential operators of second order with regular boundary conditions”, Mat. Zametki, 18:4 (1975),  569–576  mathnet  mathscinet  zmath; Math. Notes, 18:4 (1975), 928–932

1995
59. L. D. Kudryavtsev, S. M. Nikol'skii, D. V. Prokhorov, S. B. Stechkin, S. A. Telyakovskii, P. L. Ul'yanov, A. P. Khromov, V. A. Yurko, “Nikolai Petrovich Kuptsov (obituary)”, Uspekhi Mat. Nauk, 50:4(304) (1995),  71–72  mathnet  mathscinet; Russian Math. Surveys, 50:4 (1995), 727–729  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020